MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ L/50.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ L/50.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number ECLIPSE RESECT PROTECTOR,SZ L/50.0MM
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems (b)(4) that an ar-9401-17 humeral head extractor tip was chipped, and an ar-9401-50 resection protector was rusted.This was discovered before use in a case upon opening the tray and was not used.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint is confirmed.One unpackaged ar-9401-50 batch 051838 was received for evaluation.Upon visual evaluation, it was noted that the instrument has many discoloration spots and rust/corrosion.Nicks were observed on the edges.The most likely cause of the reportable failure could be using the incorrect cleaning process.Per dfu-0023-7 at revision 0.F.Cleaning.Caution: low acid or high alkaline solutions are not recommended, as they corrode metal parts and anodized aluminum and compromise polymer plastics, such as fep (fluorinate dethylenepropylene), abs (acrylonitrile butadiene styrene), ultem¿, lexan¿, and cycolac¿.If non-neutral ph cleaning chemistries are utilized, care should be taken to ensure appropriate rinsing, as validated by the end-user facility, and neutralization steps are taken so as to not negatively impact the fit, finish, or function of the device.Cleaning solutions should always be mixed to the manufacturer¿s specification for concentration, and cleaning should be conducted at ambient temperature unless otherwise stated in the cleaning solution manufacturer¿s instructions.

Brand Name
ECLIPSE RESECT PROTECTOR,SZ L/50.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18258012
Report Number1220246-2023-09133
Device Sequence Number17119870
Product Code LXH
UDI-Device Identifier00888867060388
UDI-Public00888867060388
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE RESECT PROTECTOR,SZ L/50.0MM
Device Catalogue NumberAR-9401-50
Device Lot Number051838
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown